# SDR DALA2025021201102

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 101,138 hours, 46,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fork
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 IN REFERENCE TO AMDS CARD 2040-0191-2L WILE PERFORMED STEP 17. THE TRIGGER PIN MECHANISM NOT ENGAGES WITH THE TRIGGER FORK ON THE UPPER HINGE ARM AT LEFT DOOR NBR. 2. CORRECTIVE ACTION: SUMMARY OF NRC 00307: TRIGGER FORK WAS REPLACED BY SERVICIABLE PER B757-200 AMM 52-11-32 AND REMOVE/INSTALL SLIDE PER B757-200 AMM 25-66-01. (0804038)
